Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have dark complexion on face and foot. Suggest an effective cream

User rating for this question
Answered by

Practicing since : 2006
Answered : 2836 Questions
Hi This is XXXXXX. Im 28, dark in complexion.. i want to brighten my skin slowly... could you please suggest me a face cream. My body is wheatist colour. and face & foot are too dark. My husband is hates me because of this. He is hurting me a lot. Im actually dont care about my complexion. im well educated & working in MNC as in good position. But now a days im too much worrying about this. My face is good not, age spots also. pores are visible. please suggest. i will upload my face pic also.
Please help me in this regard.
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Gaurav Patel 48 minutes later

Welcome to healthcare magic forum.

I have analysed your image. I understand your concern regarding skin complexion and colour.

Face and foot are exposed area of body and most prone to damage by sun light, pollution or other environmental factor.

I suggest following points to solve your query.

1) Sun protection is very essential for your skin. You should apply sunscreen with 50 SPF (SHADOWS 50) regularly. Apply 20 minutes before sun exposure and re apply it every 3 hours. You should apply it even in cloudy atmosphere.

2) Skin cream like MELAGLOW or NILTAN will help you in getting your skin colour back gradually. Apply it at night over skin at night. You should apply it for minimum 3 months to see good result. Both are safe and effective creams.

3) Procedure like skin peeling, microdermabrasion will reduce dark spot and open pores effectively. You should consult dermatologist for this.

4) Take more green leaf vegetable, fruits and pulses in diet. Vitamin C is very good for your skin.

5) Drink plenty of water a day to keep your skin hydrated and fresh.

6) Use mild cleanser (cetaphil cleansing lotion) for face wash.

7) Avoid stress as much as you can .it adversely affects your skin. Do regular exercise and yoga for relaxation.

I hope I answered your query
Let me know if you have any further question.

Above answer was peer-reviewed by
Follow-up: Have dark complexion on face and foot. Suggest an effective cream 4 hours later

Thanks a lot for your suggestion. I will follow that.
Could you please let me that where can i get MELAGLOW cream?

Medical shop or super market...?

Answered by Dr. Gaurav Patel 19 hours later

Thank for writing back

It is easily available in leading medical shop.

I hope I answered your query.
Above answer was peer-reviewed by
Follow-up: Have dark complexion on face and foot. Suggest an effective cream 4 days later
Dear Doctor,

Thanks. And this is my final question that people are saying that Melaglow cream will work for 6 months to 1 year definitely, and then it will make our skin 50 to 100 times darker than before, and started looking aged also. Is it so...?? Is there any side effects using melaglow cream. My skin is oily, bit pimpled dark skin.

And how long i have to use this cream. And how many times i need to use per day. Which time is best for the use. And Can i use it with other creams or can i apply face powder after applying this cream.

Please advice.

Answered by Dr. Gaurav Patel 4 hours later

Melaglow is very safe cream and does not have any side effects what you have mentioned. It does not contain any steroid molecule. There is another cream, MELACARE, contain steroid and retinoid. What you have heard is right about melacare not for melaglow. There are many creams available with similar name. Make sure that melaglow is product of abbott pharma.

You can use it twice a day for 6 month. You can also use it for long time without any side effects. You should avoid other creams. You can use powder after it.

Hope this help you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor